Adaptive systems with multistep goal conditions
Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 303-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_2_a14,
author = {V. A. Yakubovich},
title = {Adaptive systems with multistep goal conditions},
journal = {Doklady Akademii Nauk},
pages = {303--306},
year = {1968},
volume = {183},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a14/}
}
V. A. Yakubovich. Adaptive systems with multistep goal conditions. Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 303-306. http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a14/